# SDR CALA2025051904760

- Difficulty date: May 17, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 82,434 hours, 30,223 cycles
- System (JASC): 2540 · Lavatories
- Part: Lavatory
- Condition: Leaking
- Location: Zone 900
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

LIQUID LEAKING FROM AFT LAV.SMELLS OF SEWAGE INSPECTED BOTH AFT LAVS, NO WATER LEAKING OR SMELL OF SEWAGE. FOUND WATER IN GALLEY AREA, CLEANED AREA AND INSPECTED FOR SIGNS OF LEAKS. NO LEAKS FOUND, WATER LIKELY FROM TRASH BAG REMOVAL BETWEEN FLIGHTS. OK TO CONTINUE.
